Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42937
Title: The discrete lindley distribution: properties and applications
Authors: Gómez Déniz, Emilio 
Calderín Ojeda, Enrique
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Estadística
Issue Date: 2011
Publisher: 0094-9655
Journal: Journal of Statistical Computation and Simulation 
Abstract: Modelling count data is one of the most important issues in statistical research. In this paper, a new probability mass function is introduced by discretizing the continuous failure model of the Lindley distribution. The model obtained is over-dispersed and competitive with the Poisson distribution to fit automobile claim frequency data. After revising some of its properties a compound discrete Lindley distribution is obtained in closed form. This model is suitable to be applied in the collective risk model when both number of claims and size of a single claim are implemented into the model. The new compound distribution fades away to zero much more slowly than the classical compound Poisson distribution, being therefore suitable for modelling extreme data.
URI: http://hdl.handle.net/10553/42937
ISSN: 0094-9655
DOI: 10.1080/00949655.2010.487825
Source: Journal of Statistical Computation and Simulation[ISSN 0094-9655],v. 81, p. 1405-1416
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

95
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

81
checked on Nov 27, 2022

Page view(s)

16
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.